# SDR IPXA1567058

- Difficulty date: May 19, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1640 Rbl 46.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, MAIN CARGO COMPARTMENT STA 1640, RBL 46.5 UPPER FLOOR TRACK CORROSION AT FASTENER.  REPAIRED MAIN CARGO COMPARTMENT SEAT TRACK STA 1640, RBL 47 IAW SRM 53-00-52-2R 5.
